Conditions for strong linear convexity of Hartogs compacta with curvilinear base
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1984), pp. 32-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_12_a4,
author = {L. N. Znamenskaya and S. V. Znamenskiǐ},
title = {Conditions for strong linear convexity of {Hartogs} compacta with curvilinear base},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {32--35},
year = {1984},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_12_a4/}
}
TY - JOUR AU - L. N. Znamenskaya AU - S. V. Znamenskiǐ TI - Conditions for strong linear convexity of Hartogs compacta with curvilinear base JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1984 SP - 32 EP - 35 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1984_12_a4/ LA - ru ID - IVM_1984_12_a4 ER -
L. N. Znamenskaya; S. V. Znamenskiǐ. Conditions for strong linear convexity of Hartogs compacta with curvilinear base. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1984), pp. 32-35. http://geodesic.mathdoc.fr/item/IVM_1984_12_a4/